# SDR DXTA2022060663250

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 3,211 hours, 2,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Binding
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DOOR HANDLE CANNOT BE CLOSED.  THE MIDDLE FORWARD LOCKING PIN IS NOT ALIGNED WITH THE GUIDE HOLE.  REPEAT WRITE-UP. // SIGNOFF// CABIN DOOR LATCH/LOCK SYSTEM ADJUSTED IAW 680A MM REV.12 CHAPTER 52-10-04
